# SDR FDEA201210033544

- Difficulty date: October 3, 2012
- Submitted: October 3, 2012
- Operation: Air carrier
- Aircraft: N571FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47830
- Aircraft time: 79,634 hours, 26,455 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB00181
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING REAR SPAR LWR CAP AFT OTBD HOLE IS CRACKED.  XORS 345.750 REAMED HOLE TO A DIA OF .328". HFEC INSP NO CRACK NOTED IAW EA 8-5710-163354.  COLD WORKED 1EA HOLE IAW SRM 51-12-01 VOL II.  FINAL REAM OF HOLE TO A DIA OF.341.  FASTENER INSTALLATION ACCOMPLISHED ON WC E 8-5710-7-5007,P1. NO FURTHER ACTION REQUIRED.  MAJOR REPAIR
